# SDR FDEA201103110935

- Difficulty date: March 11, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11F
- Aircraft serial: 48601
- Aircraft time: 47,698 hours, 8,170 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA37961
- Part serial: UNKNOWN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 49L OTBD OF LT NLG FITTING FOUND CRACKED. REPAIR LONGERON 49L OUTBOARD OF LH NOSE LANDING GEAR FITTING FOUND CRACKED. L/H NOSE LANDING GEAR TRUNNION FITTING AREA LONGERON 49L REMOVED AND REPLACED   AS PER SRM 51-31-01 REVISION 45.  LONGERON FABRICATED AS PER DOUGLAS DRAWING   ACA3796 REVISION A.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 112.
